# SDR ZZDA2009328

- Difficulty date: October 26, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE, STA 200 TO 218, LONG L19R TO L20R, TEMPORARY REPAIR.  ACCOMPLISHED FUSELAGE PERMANENT DOUBLER REPAIR PER B717 SRM 53-00-01 AND EA 17-53-02135IR.  SEE NR 3002 AND 1980.
